I completed treatment for Stage III breast cancer in June. Treatment consisted of 4A/C followed by 4 Taxotere, mastectomy with tissue expander/implant and 28 rads. I just got copies of the reports from my latest CT and bone scan which were just done since it had been a year since my last ones. The CT report states
Dear ps131: Given all that you have been through, it is quite possible that this finding could be related to treatment you have received. Atelectasis is actually a small area of the lung that is not fully inflated. This can occur due to pneumonia, after effects of surgery, and/or radiation. On the other hand, it can also occur due to more serious problems. It is probably appropriate to have a follow up scan or chest x-ray in some reasonably short interval to monitor this finding. You should discuss the precise timing of this with your doctor.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.